• P-ISSN 0974-6846 E-ISSN 0974-5645

Indian Journal of Science and Technology


Indian Journal of Science and Technology

Year: 2012, Volume: 5, Issue: 5, Pages: 1-5

Original Article

A new approach to the numerical solution of Fredholm-Volterra integral equations by using multiquadric quasi-interpolation


In this paper, we introduce an approach for solving Fredholm-Volterra integral equations(FVIE) of the second kind by using Multiquadric quasi-interpolation (MQ). Approximation of unknown function is done by using expansion method based on MQ. This method obtains acceptable approximate solution using simple computations. Also we prove a theorem for convergence analysis. We test the proposed method in some examples and compare the numerical and exact results.
Keywords: Radial basis function, Quasi-interpolation,Fredholm-Volterra integral equations, numerical method


Subscribe now for latest articles and news.